MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM RIGHT SZ 5; SEE H10

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM RIGHT SZ 5; SEE H10
Model Number TRULIANT PS CEM FEM PS CEM RIGHT SZ 5
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer d10: concomitants: 02-020-11-0350 - truliant ps cem fem ps cem right sz 5 5615294; 02-022-35-5009 - truliant tib imp ps insert sz 5 9mm 5354557 - recall device; 02-022-45-5040 - truliant tib fit tray cem sz 5f / 4t 5216674; 200-07-35 - advanced patella 35mm 3 peg implant 5450993.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a 58 yo male patient, initial right knee implanted on (b)(6) 2018, underwent a revision procedure on (b)(6) 2023, approximately 4 years 4 months post the initial procedure.The patient complained of pain.Loose femur and recalled poly indicated.The patient was revised to a competitor¿s devices.The event was not related to a breakage of device.There were no surgical delays.The patient was last known to be in stable condition following the event.No patient history or comorbidities were reported.No x-rays were provided.A device image was provided.No device returns anticipated.Due to the recall, the hospital will not release implants.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, g.The revision reported was likely the result of patellar prosthesis wear or the reported femoral loosening.Failure of the cement used to secure the femoral component to the femoral bone, may have lead to loosening at the cement-implant and/or cement-bone interface; however, this cannot be confirmed.Possible causes for polyethylene wear include the alleged femoral loosening, third body wear, patient-related conditions, or any combination of these possibilities.As the suspect device was not provided, these potential causes or their contribution to the sequence of events cannot be confirmed.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT PS CEM FEM PS CEM RIGHT SZ 5
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16753149
Report Number1038671-2023-00704
Device Sequence Number8627419
Product Code JWH
UDI-Device Identifier10885862314581
UDI-Public10885862314581
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTRULIANT PS CEM FEM PS CEM RIGHT SZ 5
Device Catalogue Number02-020-11-0350
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date04/17/2023
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale